Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Maximal abelian subalgebras in hyperfinite factors


Author: Ole A. Nielsen
Journal: Bull. Amer. Math. Soc. 75 (1969), 579-581
DOI: https://doi.org/10.1090/S0002-9904-1969-12246-9
MathSciNet review: 0240640
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Anastasio, Maximal abelian subalgebras in hyperfinite factors, Amer. J. Math. 87 (1965), 955-971. MR 215109
  • 2. J. Dixmier, Sous-anneaux abéliens maximaux dans les facteurs de type fini, Ann. of Math. (2) 59 (1954), 279-286. MR 59486
  • 3. J. Dixmier, Les algèbres d'opérateurs dans l'espace Hilbertion, Gauthier-Villars, Paris, 1957. MR 94722
  • 4. F. J. Murray and J. von Neumann, On rings of operators. IV, Ann. of Math. (2) 44 (1943), 716-808. MR 9096
  • 5. R. T. Powers, Representations of uniformly hyperfinite algebras and their associated von Neumann rings, Bull. Amer. Math. Soc. 73 (1967), 572-575. MR 212583
  • 6. L. Pukánszky, Some examples of factors, Publ. Math. Debrecen 4 (1956), 135-156. MR 80894
  • 7. Sister R. J. Tauer, Maximal abelian subalgebras in finite factors of type II, Trans. Amer. Math. Soc. 114 (1965), 281-308. MR 182892


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12246-9

American Mathematical Society